# SDR SWAA2020041332247

- Difficulty date: March 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 787 AT LEVEL STR 25L AND LBL 22 AT AFT CARGO COMPARTMENT (1EA) / REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 787 AT LEVEL STR25L AND LBBL22 AT AFT CARGO COMPARTMENT; IAW SRM B737-700-51-10-02; 51-40-02; DWNS 146A7500; 146A7502 MATERIAL USED BAC1496-377 7075-T62_PO: 2020-109561
